Previous |  Up |  Next


Title: Wavelet bases for the biharmonic problem (English)
Author: Bímová, Daniela
Author: Černá, Dana
Author: Finěk, Václav
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 3-8, 2012
Issue: 2012
Pages: 15-20
Category: math
Summary: In our contribution, we study different Riesz wavelet bases in Sobolev spaces based on cubic splines satisfying homogeneous Dirichlet boundary conditions of the second order. These bases are consequently applied to the numerical solution of the biharmonic problem and their quantitative properties are compared. (English)
Keyword: wavelet basis
Keyword: adaptive wavelet method
Keyword: finite element method
Keyword: biharmonic problem
MSC: 35J40
MSC: 65N30
MSC: 65T60
Date available: 2015-07-08T06:38:51Z
Last updated: 2015-07-08
Stable URL:


Files Size Format View
PANM_16-2012-1_5.pdf 240.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo